# SDR A6WA201542852

- Difficulty date: June 14, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 36,422 hours, 35,275 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6003301118860033
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R & TIE CLIP CRACKED IN ASSOCIATION WITH DAMAGED POWER RECEPTACLE BRACKET & SURROUND SKIN.
